# SDR TWAA9804402

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, A CRACKED INNER FRAME 760 CASTING WAS FOUND RT 6 INCH INBOARD OF 70.5 WING RIB.  CONFIRMED WITH EDDY CURRENT.  REPAIRED PER BOEING DWG NR 65C36279 AND SERVICE BULLETIN 727-53-0197.  (M)
